# SDR ASOA20130829159

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 23,508 hours, 13,854 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7021170951
- Part serial: 00110769
- Condition: Smoke
- Location: Cockpit
- Part time: 27,192 hours, 17,826 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ELECTRICAL SMOKE COMING FROM THE VS BUTTON OF THE FLIGHT GUIDANCE PANEL.  MX R & R THE FLIGHT GUIDANCE CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
